Discussions By Condition: Medical Stories

need help, mystery diagnosis

Posted In: Medical Stories 5 Replies
  • Posted By: Anonymous
  • February 27, 2008
  • 09:05 AM

Hello all,
I am a 40 yr old female with an array of problems that have interrupted my life, not to mention school, relationship, and general wellbeing. I have been gathering new problems over the past 5 years and the probable causes range from IBS, to fibromylagia, to migraines. I was hospitalized with a possible TIA (stroke0 in October but all test (MRI, cat scan, cardiac enzymes and such) came back normal. I have severe fatigue, memory loss with loss of time, severe migraines ( hemeplygic migraines was the diagnosis in October, migraines that mimic a stroke) hair loss and swelling in the left foot and ankle. A trip for glasses turned into another problem today. The pressure in my eyes was high and I could not be fitted for a new prescription. in other words my eyeballs are also swollen. If anyone has any ideas about finding what is going on please let me know. I have taken a list of problems to my GP and neurologist and they act like I am crazy. I am at my wits end. Please help if possible.:confused:

Reply Flag this Discussion

5 Replies:

  • What medications are you currently taking? Are you on any hormonal birth control including an IUD? DOM
    acuann 3080 Replies
    • February 27, 2008
    • 09:15 PM
    • 0
    Flag this Response
  • I am not on any hormone therapy. At this point I take 240 mg cardizem, 12.5/30 mg hyzarr, 10 mg zyrtec, 10 mg previcid, and 81 mg asprin daily. Tried chantix to quit smoking but had gastro problems.Was on lyrica 25 mg for a week but swelled up. If I had been purple I would have looked like Violet on Charlie and the chocolate factory after the gum.:D
    Anonymous 42789 Replies Flag this Response
  • I looked up your meds on www.drugs.com. I URGE YOU TO DO THE SAME. There is a tab called "drug interactions checker" that you can plug in each of your meds and they will check with interactions. Doctors don't check this...it is also one of the last things they will look at when someone comes up with "mysterious" symptoms. I suspect that you may be having issues with your meds. Cardizem has some major side effects and adding aspirin to the mix may be making your symptoms much worse...Also this drug interacts with prevacid. Some more questions - have you quit smoking? If not, then how much do you smoke per day? Do you drink alcohol? If so, how much per weel? I urge you to do some research on your meds by visiting www.drugs.com. Print out anything that seems relevant, and take this to your doc. The fact that you had such extreme reactions to Lyrica (which is a horrible drug:eek:) makes me feel that you are especially sensitive. I really hope you do this important research, and cannot stress enough that doctors don't take the time to do this. A lot of your symptoms are pointing to your meds, including migraines, ankle swelling, fatique, hair loss, and more. Please just rule this out! Best wishesDOM
    acuann 3080 Replies Flag this Response
  • Hello all,I am a 40 yr old female with an array of problems that have interrupted my life, not to mention school, relationship, and general wellbeing. I have been gathering new problems over the past 5 years and the probable causes range from IBS, to fibromylagia, to migraines. I was hospitalized with a possible TIA (stroke0 in October but all test (MRI, cat scan, cardiac enzymes and such) came back normal. I have severe fatigue, memory loss with loss of time, severe migraines ( hemeplygic migraines was the diagnosis in October, migraines that mimic a stroke) hair loss and swelling in the left foot and ankle. A trip for glasses turned into another problem today. The pressure in my eyes was high and I could not be fitted for a new prescription. in other words my eyeballs are also swollen. If anyone has any ideas about finding what is going on please let me know. I have taken a list of problems to my GP and neurologist and they act like I am crazy. I am at my wits end. Please help if possible.:confused: Hi SRB, Come on over to the B12 DEFICIENCY thread and post this there. A good half your symtoms sound like b12 deficiencies. The rest, I don't know. But of some are b12 and you get those out of the way, whatever else might be going on could be easier to see.
    Freddd 3576 Replies Flag this Response
  • my uncle is 53 he has recently been on home dialysis and he broken his leg he was rushed into surgery and had it reconstructed every since its been like he is paralyzed he can hear us but want speak he cant move and his breathing is bad he was on a respitory machine but only after they do dialysis some times he cant do any thing his wife has died at the same hospital with him and he is not even able for us to tell him cause he acts like he dont know any think please help us we are really desperate and will do any thing for help befor we loose him too please email address myleigh77@yahoo.com
    Anonymous 42789 Replies
    • September 7, 2009
    • 02:18 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.